MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE
Model Number DIA. 42 10° TILTED
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a glenosphere dislocated within 3 weeks of surgery.During surgery no problems, glenosphere was fixed well.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS
Common Device Name
AEQUALIS REVERSED GLENOID SPHERE
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5836162
Report Number3000931034-2016-00100
Device Sequence Number16293417
Product Code KWS
UDI-Device Identifier03700386935923
UDI-Public03700386935923
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/30/2019
Device Model NumberDIA. 42 10° TILTED
Device Catalogue NumberDWD194
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2016
Supplement Report FDA Received Date04/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR